(Closed) Yaz is awful for me!

posted 9 years ago in Wellness
Post # 32
Member
1150 posts
Bumble bee
  • Wedding: September 2012

View original reply
@Mrs.SplatterPaint: you’re not the only one who doesn’t hate it- nuva ring made me gain weight and ortho-lo made my body hurt everywhere.

Post # 33
Member
5667 posts
Bee Keeper

View original reply
@KatyElle: Same. I’ve never taken it but the people that I know in real life that have have gotten off of it ASAP. 🙁

Post # 34
Member
2 posts
Wannabee
  • Wedding: September 2011

I hated it. My parents put me on it when I was still in high school because pregnancy was a sort of “epidemic” at the time.

I was on it for years because it was one of those things that I “had” to do. I’d catch all kinds of crap for not taking it. But I was the moodiest person ever, I’d cry over the silliest things, and I did gain about 15 pounds. It would also make my periods super heavy, and rediculously long. (like 10 days).

Then I hit a really stressful point in my life my Junior year in college. I would occaisionally forget to take a pill, then take two the next day. That usually wasn’t a problem, until my periods became irregular. (I was not pregnant.) So finally, I moved out of my parents house, and decided to save myself the much needed money, and go off the pill. I gained at LEAST 30 pounds, and my periods just stopped. I talked to my OBGYN about it, and she said she could check my thyroid for problems with weight gain. I told her about Yaz and she was very hesitant to keep me off the pill. She told me there was a cheaper pill she could give me, with a lower hormone dosage. So, I tried it. I hated it. I was still an emotional wreck, I went up, yet another pants size, and I just couldn’t justify spending money on something that totally killed my desire to be intimate with Fiance. Not just sex drive ladies, I didn’t want to cuddle or anything. I dropped that pill after 6 months, and I haven’t gone back to the OBGYN. Well, that was December 2010, and I still haven’t had a regular period. I spotted for two days in January, and in February, but then everything just stopped. My sex drive is back, I stopped gaining weight, but it’s really hard to lose the weight. I’m not so emotional anymore, but I’ve only recently been getting back to my old self.

The topic ‘Yaz is awful for me!’ is closed to new replies.

Find Amazing Vendors